# SDR CKSA96049

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3931A
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- System (JASC): 5540 · Rudder Structure
- Part: Stiffener
- Part number: 564411081
- Condition: Chafed
- Location: Rudder
- Part time: 58,215 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - FLT 72016 -  DURING 'C-1' CHECK INSPECTION FOUND, TASK NR 61961 RUDDER, STIFFENER CHAFED AT TOP OF NR 2 HINGE CUT-OUT.  REPAIRED CHAFED STIFFENER PER AIA SKETCH AIA/E/2315 AND 8110-3.  (X)
